# SDR COMA0260413

- Difficulty date: July 5, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 4,252 hours, 3,543 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HA4A039
- Condition: Malfunctioned
- Location: Avionics
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 5803 AC ESS BUSS FAIL MESSAGE.REPLACED RELAY K3XD
